# SDR NACA2025052800001

- Difficulty date: May 28, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 69,613 hours, 12,853 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Meter
- Condition: Stuck
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HOURMETER STUCK AT 4644 HRS. REMOVED AND REPLACED APU HOURMETER IAW AMM 49-72-01 OPS CHECK NORMAL.
